# SDR GTIA2020051435173

- Difficulty date: May 12, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 51,289 hours, 23,543 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT AFTER T/O/ DIRTY SOCK SMELL. ISOLATED PACK 1 AND SMELL WENT AWAY. I CRUISE TURNED PACK 1 ON AND NO SMELL.  ODOR RETURNED ON DECENT ISLOALTED PACK 1 AND LEFT IT OFF-REF TSM 05-50-00-810-831-A. PERFORMED PACK BURN OUT. NO ODOR, SMOKE, OR FUME PRESENT AT THIS TIME
